International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 544-544

Corrigendum: Torsional vibration of nonhomogeneous magnetostrictive elastic circular cylinder

Abo-El-Nour N. Abd-Alla and Lokenath Debnath

Copyright © 1994 Abo-El-Nour N. Abd-Alla and Lokenath Debnath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.